`a`
Networks and Heterogeneous Media (NHM)
 

Mathematical and numerical analysis for Predator-prey system in a polluted environment
Pages: 813 - 847, Volume 5, Issue 4, December 2010

doi:10.3934/nhm.2010.5.813      Abstract        References        Full text (7625.0K)           Related Articles

Verónica Anaya - Departamento de Ingeniería Matemática, Universidad de Concepción, Casilla 160-C, Concepción, Chile (email)
Mostafa Bendahmane - Institut de Mathématiques de Bordeaux, Université Victor Segalen Bordeaux 2, 33076 Bordeaux, France (email)
Mauricio Sepúlveda - CI2MA and Departamento de Ingeniería Matemática, Universidad de Concepción, Casilla 160-C, Concepción, Chile (email)

1 A. S. Ackleh and L. Ke, Existence-uniqueness and long time behavior for a class on nonlocal nonlinear parabolic evolution equations, Proc. Amer. Math. Soc., 128 (2000), 3483-3492.       
2 V. Anaya, M. Bendahmane and M. Sepúlveda, Mathematical and numerical analysis for reaction-diffusion systems modeling the spread of early tumors, Bol. Soc. Esp. Mat. Apl., (2009), 55-62.       
3 V. Anaya, M. Bendahmane and M. Sepúlveda, A numerical analysis of a reaction-diffusion system modelling the dynamics of growth tumors, Math. Models Methods Appl. Sci., 20 (2010), 731-756.       
4 B. Ainseba, M. Bendahmane and A. Noussair, A reaction-diffusion system modeling predator-prey with prey-taxis, Nonlinear Anal. Real World Appl., 128 (2008), 2086-2105.       
5 L. Bai and K. Wang, A diffusive stage-structured model in a polluted environment, Nonlinear Anal. Real World Appl., 7 (2006), 96-108.       
6 M. Bendahmane, K. H. Karlsen and J. M. Urbano, On a two-sidedly degenerate chemotaxis model with volume-filling effect, Math. Models Methods Appl. Sci., 17 (2007), 783-804.       
7 M. Bendahmane and M. Sepúlveda, Convergence of a finite volume scheme for nonlocal reaction-diffusion systems modelling an epidemic disease, Discrete Contin. Dyn. Syst. Ser. B, 11 (2009), 823-853.       
8 M. Chipot and B. Lovat, Some remarks on nonlocal elliptic and parabolic problem, Nonlinear Anal., 30 (1997), 4619-4627.       
9 B. Dubey and J. Hussain, Modelling the interaction of two biological species in a polluted environment, J. Math. Anal. Appl., 246 (2000), 58-79.       
10 B. Dubey and J. Hussain, Models for the effect of environmental pollution on forestry resources with time delay, Nonlinear Anal. Real World Appl., 5 (2004), 549-570.       
11 R. Eymard, Th. Gallouët and R. Herbin, "Finite Volume Methods. Handbook of Numerical Analysis," vol. VII, North-Holland, Amsterdam, 2000.       
12 R. Eymard, D. Hilhorst and M. Vohralík, A combined finite volume-nonconforming/mixed-hybrid finite element scheme for degenerate parabolic problems, Numer. Math., 105 (2006), 73-131.       
13 H. I. Freedman and J. B. Shukla, Models for the effects of toxicant in single-species and predator-prey systems, J. Math. Biol., 30 (1991), 15-30.       
14 T. G. Hallam, C. E. Clark and R. R. Lassider, Effects of toxicants on populations: A qualitative approach I. Equilibrium environment exposured, Ecol. Model, 18 (1983), 291-304.
15 T. G. Hallam, C. E. Clark and G. S Jordan, Effects of toxicants on populations: A qualitative approach II. First order kinetics, J. Math. Biol., 18 (1983), 25-37.
16 T. G. Hallam and J. T. De Luna, Effects of toxicants on populations: A qualitative approach III. Environment and food chains pathways, J. Theor. Biol., 109 (1984), 11-29.
17 J.-L. Lions, "Quelques Méthodes de Résolution des Problèmes aux Limites Non Linéaires," Dunod, 1969.
18 C. A. Raposo, M. Sepúlveda, O. Vera, D. Carvalho Pereira and M. Lima Santos, Solution and asymptotic behavior for a nonlocal coupled system of reaction-diffusion, Acta Appl. Math. 102 (2008), 37-56.       
19 J. Simon, Compact sets in the space $L^p(0,T;B)$, Ann. Mat. Pura Appl., 146 (1987), 65-96.       
20 J. B. Shukla and B. Dubey, Simultaneous effect of two toxicants on biological species: A mathematical model, J. Biol. Syst., 4 (1996), 109-130.
21 R. Temam, "Navier-Stokes Equations, Theory and Numerical Analysis," 3rd revised edition, North-Holland, Amsterdam, reprinted in the AMS Chelsea series, AMS, Providence, 2001.
22 M. Vohralik, "Numerical Methods for Nonlinear Elliptic and Parabolic Equations. Application to Flow Problems in Porous and Fractured Media," Ph.D. dissertation, Université de Paris-Sud $&$ Czech Technical University, Prague, 2004.
23 X. Yang, Z. Jin and Y. Xue, Weak average persistence and extinction of a predator-prey system in a polluted environment with impulsive toxicant input, Chaos Solitons Fractals, 31 (2007), 726-735.       
24 K. Yosida, "Functional Analysis and its Applications," New York, Springer-Verlag, 1971.

Go to top